Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 9, 2021, 7:34 PM EDT for Chattahoochee County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2021, 7:34 PM EDT (23:34 UTC)
- Expired
- Jul 9, 2021, 8:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
County Chattahoochee County, GA
The radar
The Maxwell AFB radar (KMXX), 87 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 785 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
532
WWUS82 KFFC 092334
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
734 PM EDT Fri Jul 9 2021
GAZ089>091-102-103-100000-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
734 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...NORTHEASTERN
STEWART...SOUTHWESTERN MARION...NORTHWESTERN WEBSTER AND SOUTHERN
MUSCOGEE COUNTIES UNTIL 800 PM EDT...
At 733 PM EDT...a strong thunderstorm was over Cusseta, moving
southeast at 40 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of this storm include
Cusseta, Fort Benning/Lawson Army Air Field, Seminole, Christopher,
Sand Hill, Battle Park, Jamestown/south Fort Benning, Brooklyn,
Renfroe, Manta, Zellobee, Custer Road Terrace, Benning Hills, Church
Hill, Benning Park, Carter Acres and Louvale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3220 8498 3221 8498 3222 8497 3222 8493
3224 8491 3225 8492 3226 8489 3230 8494
3233 8501 3235 8500 3238 8497 3239 8499
3239 8497 3241 8498 3242 8496 3245 8496
3231 8470 3239 8459 3210 8449
TIME...MOT...LOC 2333Z 295DEG 35KT 3230 8480
HAIL...0.25IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 3:59 PM EDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jul 9, 3:59 PM EDT, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 359 PM EDT Fri Jul 9 2021 .SHORT TERM /Tonight through Saturday Night/... A 500 mb trough will remain in place roughly along the Atlantic coast through Saturday, flattening out towards the end of the short term period. Northwesterly flow aloft on the backside of the trough axis will persist over the forecast area through the remainder of the day and through tomorrow afternoon. Guidance continues to indicate Several disturbances traversing the upper level flow, helping trigger convection as they move to the southeast through Georgia. At the surface, a weak cold frontal boundary has pushed slowly southward towards the Tennessee/Kentucky border. It is expected to stall north of Georgia tonight and into Saturday, keeping deep atmospheric moisture in place across our forecast area. Dewpoints will be in the upper 60s to mid 70s and precipitable water values will range from 1.5 to 2 inches through the short term period. At the time of this writing, a cluster of numerous showers and thunderstorms organized ahead of an upper disturbance is positioned near the I-20 corridor, and will continue to push southward through the remainder of the afternoon and into the evening hours. As a result, likely PoPs are forecast across the majority of north Georgia during this time, along with high-end chance PoPS in central Georgia. With the moist airmass over the area and temperatures in the 80s ahead of the storms, SBCAPE values are in the 2500-3000 J/kg range. In addition, mid-level lapse rates are not entirely negligible, ranging from 6 to 6.5 C/km and DCAPE values could reach as high as 750-1000 J/kg. As a result of these factors, there remains a chance for a few thunderstorms to become strong to severe this afternoon and early evening, capable of producing damaging wind gusts. Small hail and frequent lightning are also possible with stronger storms that develop. Shower and thunderstorm coverage will diminish after sunset, ultimately coming to an end after midnight. Diurnally-driven convection is expected once again on Saturday, likely focused along another disturbance in the upper level flow. Chance to low-end likely PoPs are forecast across the forecast area by Saturday afternoon, with the highest chances in far north Georgia. Abundant heating and moisture will once again lead to ample destabilization once again tomorrow, and lapse rates are expected to be slightly steeper compared to today. While an organized, widespread severe weather threat is not expected, a few storms could once again become strong to severe tomorrow afternoon. Considering the abundant atmospheric moisture in place over the area and high precipitable water values, any storms that form will be capable of producing heavy rainfall today and tomorrow. With light boundary layer winds, slow-moving storms producing heavy rain could also lead to localized flooding concerns. King .LONG TERM /Sunday through Friday/... The first part of the long term period will be characterized by an upper-level trough/low centered near IA/MO/IL and a feed of deep, tropical moisture spreading across the Southeast, courtesy of flow around the Bermuda High. The best upper-level dynamics associated with the upper trough/low will remain well to our north and west, though weak mid-level disturbances moving over the area could help to focus convection each day. The upper trough will lift to the northeast on Tuesday as the western extent of the Bermuda High spreads inland across the Eastern Seaboard. Moisture advection around the western periphery of the high will keep the CWA in a tropical air mass through the remainder of the period, and daytime heating will generate scattered to numerous showers and storms each day. With PWATs approaching anomalous values (around 2+ inches) across much of the CWA, stronger storms each day could produce very heavy rain, potentially leading to localized nuisance flooding. Additional storm threats will included gusty winds and frequent lightning. Widespread severe weather is not anticipated at this time, as upper-level support/dynamics will be lacking. Martin && .AVIATION... 18Z Update... Numerous SHRA/TSRA is ongoing across northern Georgia and will continue to push south through the afternoon. There is a TEMPO for TSRA at ATL from 18-20Z followed by prevailing TSRA from 20-22Z when the main cluster of storms is expected to arrive. Precip chances are expected to diminish after sunset and come to an end by midnight. Mainly VFR conditions are ongoing, along with MVFR ceilings and visibility restrictions where SHRA/TSRA occurs. Some scattered MVFR level clouds are anticipated on Saturday morning. Winds will be mainly W through the period at 6-10 kts, with the exception of variable gusts near any SHRA/TSRA. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 70 90 71 90 / 30 40 10 60 Atlanta 71 88 71 89 / 30 40 10 60 Blairsville 65 83 65 82 / 20 50 20 70 Cartersville 69 89 70 90 / 40 30 20 60 Columbus 71 91 71 91 / 30 30 10 60 Gainesville 70 88 70 88 / 30 40 10 60 Macon 71 90 71 92 / 30 30 10 60 Rome 70 89 71 90 / 30 40 20 60 Peachtree City 70 88 70 90 / 30 30 10 60 Vidalia 73 89 72 88 / 30 30 20 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Martin AVIATION...King
Hazardous weather outlook, Jul 9, 11:32 AM EDT, 8 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1132 AM EDT Fri Jul 9 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101545- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1132 AM EDT Fri Jul 9 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across north and central Georgia this afternoon and evening. In addition, a few strong to severe thunderstorms will be possible, capable of producing damaging wind gusts, as well as frequent lightning and small hail. Very heavy rainfall could also occur with stronger storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered to numerous thunderstorms with very heavy rainfall are expected across north and central Georgia Friday through Thursday, mainly in the afternoon and evening. A few storms may become strong with gusty winds and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 9, 5:56 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
556 PM EDT Fri Jul 9 2021
GAZ085-086-097-098-111>113-092230-
Toombs GA-Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-
556 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOMBS...NORTHEASTERN
WHEELER...EMANUEL...TREUTLEN...SOUTHEASTERN JOHNSON...NORTHERN
MONTGOMERY AND NORTHEASTERN LAURENS COUNTIES UNTIL 630 PM EDT...
At 555 PM EDT...a line of strong thunderstorms extended from near
Minter to Soperton, Swainsboro and Canoochee, moving southeast at 20
mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Swainsboro, Lyons, Soperton, Mount Vernon, Vidalia, Twin City,
Adrian, Stillmore, Oak Park, Ailey, Higgston, Garfield, Santa Claus,
Nunez, Tarrytown, Spann, Ohoopee, Lothair, Covena and Modoc.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3254 8203 3256 8208 3252 8215 3242 8219
3235 8225 3218 8219 3212 8220 3209 8235
3227 8274 3270 8281 3266 8246 3277 8213
3266 8208 3260 8200
TIME...MOT...LOC 2155Z 316DEG 19KT 3253 8273 3233 8252 3240 8239 3270
8207
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Jul 9, 6:28 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
628 PM EDT Fri Jul 9 2021
GAZ069-079>081-083-086-093>098-105-107>113-092330-
Toombs GA-Peach GA-Wheeler GA-Telfair GA-Emanuel GA-Wilcox GA-
Talbot GA-Dodge GA-Twiggs GA-Pulaski GA-Macon GA-Dooly GA-Taylor GA-
Treutlen GA-Upson GA-Houston GA-Crawford GA-Montgomery GA-Laurens GA-
Bleckley GA-
628 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...PEACH...WHEELER...
NORTHEASTERN TELFAIR...SOUTHWESTERN EMANUEL...NORTHERN WILCOX...
EASTERN TALBOT...DODGE...SOUTHERN TWIGGS...PULASKI...NORTHEASTERN
MACON...NORTHEASTERN DOOLY...TAYLOR...TREUTLEN...SOUTHEASTERN
UPSON...HOUSTON...CRAWFORD...MONTGOMERY...LAURENS AND BLECKLEY
COUNTIES UNTIL 730 PM EDT...
At 626 PM EDT...a line of strong thunderstorms extended from near
Thomaston to Warner Robins and Soperton, moving southeast at 20 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Perry, Fort Valley, Thomaston, Swainsboro, McRae, Cochran,
Eastman, Hawkinsville, Lyons, Soperton, Alamo, Mount Vernon, Butler,
Roberta, Warner Robins, Vidalia, Centerville, Byron and Unadilla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3205 8221 3197 8265 3208 8339 3255 8431
3289 8440 3263 8363 3248 8283 3256 8235
3233 8224 3218 8219
TIME...MOT...LOC 2226Z 328DEG 15KT 3281 8436 3239 8351 3228 8275 3237
8238
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Jul 9, 7:10 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
710 PM EDT Fri Jul 9 2021
GAZ105-107>111-100015-
Dooly GA-Wheeler GA-Telfair GA-Wilcox GA-Dodge GA-Pulaski GA-
710 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOOLY...SOUTHEASTERN
WHEELER...TELFAIR...WILCOX...SOUTHWESTERN DODGE AND SOUTHWESTERN
PULASKI COUNTIES UNTIL 815 PM EDT...
At 709 PM EDT...a line of strong thunderstorms extended from near
Elko to Chauncey and Alamo, moving southeast at 30 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Abbeville, Unadilla, Lumber City, Rochelle, Milan, Pineview, Rhine,
Jacksonville, Horse Creek Wma, Antioch Church, Pope City, Finleyson,
Temperance, Browning, China Hill, Tippettville, Owensboro and
Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3178 8303 3181 8309 3181 8314 3185 8318
3185 8345 3227 8377 3208 8339 3196 8255
3192 8263 3192 8268 3190 8269 3186 8276
3186 8278 3184 8279 3178 8289 3179 8290
3178 8292 3179 8298 3178 8299
TIME...MOT...LOC 2309Z 315DEG 25KT 3222 8281 3209 8296 3237 8366
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 9, 7:14 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
714 PM EDT Fri Jul 9 2021
GAZ078-079-089>091-100000-
Chattahoochee GA-Harris GA-Marion GA-Talbot GA-Muscogee GA-
714 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTAHOOCHEE...
SOUTHEASTERN HARRIS...NORTHWESTERN MARION...SOUTHWESTERN TALBOT AND
MUSCOGEE COUNTIES UNTIL 800 PM EDT...
At 713 PM EDT...a strong thunderstorm was over northeast Columbus,
moving east at 25 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of this storm include
Geneva, North Fort Benning, Upatoi, Ellerslie, Saint Marys Hills,
Edgewood, Flat Rock, Highland Park, Juniper, Vista Terrace, Columbus
Metropolitan Airport, Oakland, Box Springs, Kenwood, Midland, Marion
Estates and Eelbeck/West Fort Benning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3247 8498 3265 8492 3265 8455 3246 8451
3231 8470
TIME...MOT...LOC 2313Z 284DEG 24KT 3254 8487
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Jul 9, 7:26 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
726 PM EDT Fri Jul 9 2021
GAZ095-096-105-107>113-100000-
Toombs GA-Dooly GA-Wheeler GA-Telfair GA-Houston GA-Wilcox GA-
Montgomery GA-Bleckley GA-Dodge GA-Pulaski GA-
726 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOMBS...NORTHEASTERN
DOOLY...WHEELER...NORTHEASTERN TELFAIR...SOUTHEASTERN HOUSTON...
NORTHERN WILCOX...SOUTHERN MONTGOMERY...SOUTHWESTERN BLECKLEY...DODGE
AND PULASKI COUNTIES UNTIL 800 PM EDT...
At 725 PM EDT...a line of strong thunderstorms extended from near
Browndale to near Milan to near Towns to near Alamo, moving
southeast at 35 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
McRae, Eastman, Hawkinsville, Alamo, Helena, Uvalda, Scotland,
Chauncey, Alston, Union, Towns, Dubois, Hayneville, Browndale, Spring
Hill, Mobley Crossing, Mock Springs, Baileys Park, McNatt Falls and
Ocmulgee Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3194 8228 3193 8230 3195 8231 3193 8232
3194 8238 3196 8238 3197 8244 3196 8250
3195 8248 3196 8253 3207 8337 3226 8372
3234 8369 3247 8360 3222 8303 3215 8299
3218 8292 3215 8262 3202 8221 3192 8222
TIME...MOT...LOC 2325Z 321DEG 31KT 3226 8358 3199 8303 3195 8282 3211
8272
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 9, 7:34 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
734 PM EDT Fri Jul 9 2021
GAZ089>091-102-103-100000-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
734 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...NORTHEASTERN
STEWART...SOUTHWESTERN MARION...NORTHWESTERN WEBSTER AND SOUTHERN
MUSCOGEE COUNTIES UNTIL 800 PM EDT...
At 733 PM EDT...a strong thunderstorm was over Cusseta, moving
southeast at 40 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of this storm include
Cusseta, Fort Benning/Lawson Army Air Field, Seminole, Christopher,
Sand Hill, Battle Park, Jamestown/south Fort Benning, Brooklyn,
Renfroe, Manta, Zellobee, Custer Road Terrace, Benning Hills, Church
Hill, Benning Park, Carter Acres and Louvale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3220 8498 3221 8498 3222 8497 3222 8493
3224 8491 3225 8492 3226 8489 3230 8494
3233 8501 3235 8500 3238 8497 3239 8499
3239 8497 3241 8498 3242 8496 3245 8496
3231 8470 3239 8459 3210 8449
TIME...MOT...LOC 2333Z 295DEG 35KT 3230 8480
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 9:12 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Rockdale, Walton | 48 min |
| Jul 8, 9:56 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Oconee, Rockdale | 49 min |
| Jul 9, 11:23 AM EDT | Special Weather Statement | FFC | Whitfield | 22 min |
| Jul 9, 11:47 AM EDT | Special Weather Statement | FFC | Murray | 43 min |
| Jul 9, 12:29 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 31 min |
| Jul 9, 12:39 PM EDT | Special Weather Statement | FFC | Chattooga | 36 min |
| Jul 9, 1:01 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| Jul 9, 1:09 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jul 9, 1:24 PM EDT | Special Weather Statement | FFC | Hall | 36 min |
| Jul 9, 1:27 PM EDT | Special Weather Statement | FFC | Chattooga | 33 min |
| Jul 9, 1:37 PM EDT | Special Weather Statement | FFC | Gordon | 38 min |
| Jul 9, 1:59 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Walker, Whitfield | 31 min |
| Jul 9, 2:11 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Gordon | 34 min |
| Jul 9, 2:18 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Fulton | 27 min |
| Jul 9, 2:22 PM EDT | Special Weather Statement | FFC | Polk | 8 min |
| Jul 9, 2:28 PM EDT | Special Weather Statement | FFC | Morgan, Oconee | 47 min |
| Jul 9, 2:33 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb, Forsyth, Paulding, Pickens and 1 more | 27 min |
| Jul 9, 2:36 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe, Wilkes | 24 min |
| Jul 9, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Gwinnett, Henry, Newton and 2 more | 35 min |
| Jul 9, 2:47 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Walton | 28 min |
| Jul 9, 3:03 PM EDT | Special Weather Statement | FFC | Cobb, Forsyth, Fulton, Gwinnett | 27 min |
| Jul 9, 3:06 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Jasper, Putnam, Taliaferro, Warren and 1 more | 24 min |
| Jul 9, 3:11 PM EDT | Special Weather Statement | FFC | Henry, Newton, Rockdale | 19 min |
| Jul 9, 3:24 PM EDT | Special Weather Statement | FFC | Barrow, Henry, Morgan, Newton, Oconee, Rockdale and 1 more | 36 min |
| Jul 9, 3:32 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Douglas, Fulton | 28 min |
| Jul 9, 3:43 PM EDT | Special Weather Statement | FFC | Hancock, Putnam, Warren | 32 min |
| Jul 9, 4:04 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Henry, Jasper, Spalding | 41 min |
| Jul 9, 4:15 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jefferson, Putnam | 45 min |
| Jul 9, 4:40 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Butts, Emanuel, Glascock, Hancock and 12 more | 50 min |
| Jul 9, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 40 min |
| Jul 9, 5:20 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 40 min |
| Jul 9, 5:34 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 11 min |
| Jul 9, 5:44 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Crawford, Laurens, Peach, Twiggs and 1 more | 46 min |
| Jul 9, 5:56 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs, Treutlen | 34 min |
| Jul 9, 6:28 PM EDT | Special Weather Statement | FFC | Bleckley, Crawford, Dodge, Houston, Laurens, Montgomery and 6 more | 62 min |
| Jul 9, 7:10 PM EDT | Special Weather Statement | FFC | Telfair, Wilcox | 65 min |
| Jul 9, 7:14 PM EDT | Special Weather Statement | FFC | Muscogee | 46 min |
| Jul 9, 7:26 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski, Wheeler | 34 min |
| Jul 9, 7:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Macon, Marion, Schley | 46 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.